Pill & managing normal Libido, clear Skin
I was on Diane pill for 17 years (now early thirties) and tried to go off it a year ago. I experienced terrible skin and was put on Tetracycline for my skin for approx 6 months.
I then decided to go back on the pill as I started a new relationship. The doctor recommended marvelon as she said diane had higher risk of blood clots.
Since being on marvelon my skin has cleared up, but I it really has affected my libido ie I am not interested.. I don't know what to do as this is causing issues in the relationship but I am worried if I go off marvelon, my skin will prob break out again!
In addition to that, thanks to being on both Tetracycline and the marvelon pill I got bacterial vaginosis which has taken me about 6 months of trying to find different things to get rid of it (some of the treatments very uncomfortable).
It's been terrible trying to find a solution for clear skin, normal libido and moods, and doesn't affect ph balance down there!
If anyone has any recommendations on how to solve this I would appreciate it. I am due to go back to the doctor in 2 weeks and am thinking of trying another pill.